Toggle Main Menu Toggle Search

ePrints

Bayesian inference for clustered extremes

Lookup NU author(s): Dr Lee Fawcett, Dr David Walshaw

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Fawcett L, Walshaw D

Publication type: Article

Journal: Extremes

Year: 2008

Volume: 11

Issue: 3

Pages: 217-233

Print publication date: 01/09/2008

ISSN (print): 13861999

ISSN (electronic): 1572-915X

Publisher: Springer New York LLC

URL: http://dx.doi.org/10.1007/s10687-007-0054-y

DOI: 10.1007/s10687-007-0054-y


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share